MathSciNet Relay Station
MathSciNet bibliographic data
MR2439431 (2009h:11109) 11J04 (11J68 11J97)
Korhonen, Risto Approximation of real numbers with rational number sequences. Proc. Amer. Math. Soc. 137 (2009), no. 1, 107–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement